| Model Number |
BD-400P-1880 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the balloon dilator could not be deflated and became stuck inside the scope channel.It is unknown when the issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
B5 - updated.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the balloon dilator could not be deflated and became stuck inside the scope channel.The issue occurred during a therapeutic endoscopy procedure.There was no reports of delay.There were no reports of patient harm.